# SDR YENA2024021500267

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 13,947 hours, 4,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#137, JFK-STI. 'FA'S REPORTED LEVEL 2 CABIN ODOR DESCENDING THROUGH 10,000 AND CONTINUED UNTIL TOUCHDOWN; COMPLIED WITH INFORMATION NOTICE 2017-T0115 SECTION A, ISOLATED FAULT TO TYPE 10 (A)1C PER TSM 05-50-00-010-0850. A/C IS OK FOR SERVICE. MCC ENRICO.'
